We aim to present two identities which reveal certain inter- esting relationships among three fundamental theta functions arising from the Jacobi’s triple product in an elementary way.

http://chineseinput.net/에서 pinyin(병음)방식으로 중국어를 변환할 수 있습니다.
변환된 중국어를 복사하여 사용하시면 됩니다.
https://www.riss.kr/link?id=A103411435
Mahendra Pal Chaudhary (International Scientific Research and Welfare Organization) ; Getachew Abiye Salilew (Madda Walabu University) ; 최준상 (동국대학교)
2017
English
KCI등재
학술저널
291-293(3쪽)
0
0
상세조회0
다운로드다국어 초록 (Multilingual Abstract)
We aim to present two identities which reveal certain inter- esting relationships among three fundamental theta functions arising from the Jacobi’s triple product in an elementary way.
We aim to present two identities which reveal certain inter- esting relationships among three fundamental theta functions arising from the Jacobi’s triple product in an elementary way.
참고문헌 (Reference)
1 S. Cooper, "The quinntuble product identity" 2 (2): 115-161, 2006
2 J. L. C. Villacorto, "Problems on theta function identities"
3 M. P. Chaudhary, "On q-product identities" 5 (5): 123-129, 2013
4 J. L. C. Villacorto, "On Certain theta function identities"
5 M.P.Chaudhary, "Note on Modular relations for the Roger-Ramanujan type identities and representations for Jacobian identity" 영남수학회 31 (31): 659-665, 2015
6 Z. Cao, "Integer matrix exact covering sytems and product identities for theta functions" 19 : 4471-4514, 2011
7 G. J. Jacobi, "Fundamental Nova Theoriae Functionum Ellipticarum" Sumptibus Fratrum Borntrger 1829
8 M. P. Chaudhary, "Elementary proof for theta function identities"
9 H. Schroter, "De Aequationibus Modularibus, Disserrtatio Inaugurolis" Albertino, Lit-terarum University 1854
10 M.D. Hirschorn, "A simple proof of an identity of Ramanujan" 44 (44): 42-45, 1988
1 S. Cooper, "The quinntuble product identity" 2 (2): 115-161, 2006
2 J. L. C. Villacorto, "Problems on theta function identities"
3 M. P. Chaudhary, "On q-product identities" 5 (5): 123-129, 2013
4 J. L. C. Villacorto, "On Certain theta function identities"
5 M.P.Chaudhary, "Note on Modular relations for the Roger-Ramanujan type identities and representations for Jacobian identity" 영남수학회 31 (31): 659-665, 2015
6 Z. Cao, "Integer matrix exact covering sytems and product identities for theta functions" 19 : 4471-4514, 2011
7 G. J. Jacobi, "Fundamental Nova Theoriae Functionum Ellipticarum" Sumptibus Fratrum Borntrger 1829
8 M. P. Chaudhary, "Elementary proof for theta function identities"
9 H. Schroter, "De Aequationibus Modularibus, Disserrtatio Inaugurolis" Albertino, Lit-terarum University 1854
10 M.D. Hirschorn, "A simple proof of an identity of Ramanujan" 44 (44): 42-45, 1988
ON SUFFICIENCY AND DUALITY FOR ROBUST OPTIMIZATION PROBLEMS INVOLVING (V, ρ)-INVEX FUNCTIONS
BEST RANDOM PROXIMITY PAIR THEOREMS FOR RELATIVELY U-CONTINUOUS RANDOM OPERATORS WITH APPLICATIONS
TWO IDENTITIES INVOLVING THETA FUNCTIONS
학술지 이력
| 연월일 | 이력구분 | 이력상세 | 등재구분 |
|---|---|---|---|
| 2027 | 평가예정 | 재인증평가 신청대상 (재인증) | |
| 2021-01-01 | 평가 | 등재학술지 유지 (재인증) | ![]() |
| 2018-01-01 | 평가 | 등재학술지 유지 (등재유지) | ![]() |
| 2015-01-01 | 평가 | 등재학술지 유지 (등재유지) | ![]() |
| 2011-01-01 | 평가 | 등재학술지 선정 (등재후보2차) | ![]() |
| 2010-01-01 | 평가 | 등재후보 1차 PASS (등재후보1차) | ![]() |
| 2009-04-24 | 학회명변경 | 한글명 : 부산경남수학회 -> 영남수학회영문명 : The Busan Gyeongnam Mathematical Society -> Youngnam Mathematical Society | ![]() |
| 2008-01-01 | 평가 | 등재후보학술지 선정 (신규평가) | ![]() |
학술지 인용정보
| 기준연도 | WOS-KCI 통합IF(2년) | KCIF(2년) | KCIF(3년) |
|---|---|---|---|
| 2016 | 0.14 | 0.14 | 0.15 |
| KCIF(4년) | KCIF(5년) | 중심성지수(3년) | 즉시성지수 |
| 0.13 | 0.12 | 0.304 | 0.09 |